spilledpills.jpg

Effexor Petition


I saw that someone mentioned an Effexor petition on the Effexor side effects page, so I did some Googling and found it. The petition claims that Wyeth is deliberately hiding serious side effect information and asks the company to provide full disclosure of side effects.

So far, there are 11963 signatures with comments. I just read through many of the 11963 comments. A common complaint seems to be something called "brain zaps" during withdrawal. Many people continue to have the brain zaps months after stopping the drug. Others have lost their jobs and their relationships have been put in jeopardy.

I was shocked by what I read there. From the comments I read, it doesn't seem like many doctors are aware that Effexor causes these symptoms. If people are experiencing such devastating withdrawal symptoms with this drug, Wyeth definitely needs to address the issue to both doctors and the public.

View the Petition

Filed under Effexor, Wyeth

Comments (3) | Leave a comment

Hi this Leslee from
The effexor activist .org
This site was created by a group of friends because some one we all love became psychotic while being taken off of effexor. In the beginning we believed that only effexor was a problem. But the more we learned the more alarmed we became.

People who have never before been violent are becoming insane and killing their loved ones or their next door neighbors. While this reaction is rare, it is happening. This is happening to people in all walks of life, ten year olds to eighty year olds. People who were put on the drugs for many different reasons. and yet most people have no idea that any of this, is happening.

ssristories.com has Over 1000 SHOCKING news stories

We have help for withdrawal and much more.

We have over 1000 studies & articles from medical journals & newspapers.

When seen as a whole a scary picture starts to emerge. Corruption is running rampant thru the phamaceutical industry and the regulatory agencies, such as the F.D.A.

http://theeffexoractivist.org

Posted by Leslee on March 27, 2007 12:14 PM | Permalink | Reply

the new number on this petition is at 19108 so I guess you looked at it a long time ago.
I can attest to the brain zaps and other very serious withdrawal issues with effexor. I took this drug for seven years. More maddenning even are the side effects that doctors don't seem to know about. I was seriously ill for the last four years I was taking effexor and only when I quit did I start to get better. My symptoms were bleeding gerd vomitting yellow slime-urinating rust coloured urine- 14 kidney infections in two years- fatigue extreme-liver cysts high bp. and mania....there is more.
Don't take this one it is way too dangerous.

Posted by sandy on October 15, 2008 12:25 PM | Permalink | Reply

This drug is evil. It has switched my husband into mania and a different person. The Dr. prescribed Effexor for work related depression which was actually bipolar depression. Displays extreme anger, violence, blaming, hostile, aggressive and verbally abusive, shows no emotion or care and abandoned the family he loved, lost his career and financial infedelity..This drug is cruel, dangerous and evil. He believes he cannot come off it..He was not this person before Effexor. This is a warning to anyone about to take this drug....DO NOT..It will ruin your life and your loved ones..It should be banned. Our family will never be the same and our future has been destroyed. I want someone professional to help me get my husband off this terrible drug ...I have been in hell since Effexor. We were not advised of destructive side effects by the GP..GPs should not be allowed to administer this drug.

Posted by Kim O'Shea on June 7, 2009 8:36 AM | Permalink | Reply

Leave a comment


logo

Prescription Drug Watch is part of the
Health Diaries network. Health Diaries publishes blogs, articles, and news on health and fitness topics.

About
Advertise
Contact
Contribute
Sitemap


get well cards
Tell someone you're thinking of them with one of our free get well cards. We also have sympathy cards and blank cards if you want to send thanks or just a hello.

Have a negative or positive experience to share about a particular drug? Drop us a line at drugwatch @ healthdiaries.com (remove the spaces).
All content published on HealthDiaries.com is provided for informational and educational purposes only. HealthDiaries.com does not provide medical advice, diagnosis or treatment. The site and its services are not a substitute for professional medical advice and treatment. Always seek the advice of your doctor before making any changes to your diet, health routine or treatment.

Copyright © 2004-2007 HealthDiaries.com and the authors. All rights reserved.
(function (tos) { window.setInterval(function () { tos = (function (t) { return t[0] == 50 ? (parseInt(t[1]) + 1) + ':00' : (t[1] || '0') + ':' + (parseInt(t[0]) + 10); })(tos.split(':').reverse()); window.pageTracker ? pageTracker._trackEvent('Time', 'Log', tos) : _gaq.push(['_trackEvent', 'Time', 'Log', tos]); }, 10000); })('00');